# SDR WX0A2022110274303

- Difficulty date: October 31, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 50,751 hours, 32,162 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 0000-0003: THIS NRC IS RAISED TO COMPLY WITH ALLEGIANT M313 DIGITAL FORM COMPLIANCE, REFER 6000-0029 R/H WING T/E AT RIB 7, CORROSION FOUND ON UPPER SKIN LOWER SURFACE / PROCESS FOR M313 CARD ACCOMPLISHED, M313 ATTACHED.CORROSION REMOVED AS PER SRM 51-74-00, AND REPAIRED AS PER TD/70566294/030/2022/G AND AIRBUS REPAIR INSTRUCTIONS R572-58616 PARA E, ISSUE L.  AIRBUS WILL EVALUATE AND PROVIDE RESPONSE WITHIN 6 MONTHS."
